# SDR SIMA201911210001

- Difficulty date: November 20, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 22,269 hours, 16,423 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER FUSELAGE SKIN CORRODED BETWEEN FS280 & FS295 BETWEEN STGR 25R & 24R -C/A-C/W ERS-CR-53MR-3954 SKIN REPAIR(DOUBLER) AT F.S 295 STR 24R-25R
